# SDR YENA2021121600841

- Difficulty date: December 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL FR 68 AT STR 23L IN PASSENGER CABIN;  REMOVED CORROSION AT LOWER SILL FR 68 AT STR 23L IAW SRM 51-74-00. EVALUATED REWORK AND FOUND TO EXCEED ALLOWABLE LIMITS. PERFORMED REPAIR IAW SRM 53-41-14-300-001. WORK ACCOMPLISHED ON AEROMAN NR 2021-475560
